# SDR SWIA202056351

- Difficulty date: December 19, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT SERVICE DOOR STOP FITTINGS HAVE CORRODED HARDWARE AND REQUIRES REPLACEMENT.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED CORRODED SERVICE DOOR STOP FITTING HARDWARE IAW SRM 51-41-02.
